Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the Wiener-Schoenberg theorem for asymptotic distribution functions

Kazuo Goto and Takeshi Kano

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 57, Number 8 (1981), 420-423.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516295

Digital Object Identifier
doi:10.3792/pjaa.57.420

Mathematical Reviews number (MathSciNet)
MR635407

Zentralblatt MATH identifier
0497.10039

Citation

Goto, Kazuo; Kano, Takeshi. On the Wiener-Schoenberg theorem for asymptotic distribution functions. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), no. 8, 420--423. doi:10.3792/pjaa.57.420. https://projecteuclid.org/euclid.pja/1195516295


Export citation

References

  • [1] E. Hlawka: Zur formalen Theorie der Gleichverteilung in Kompakten Gruppen. Rend Circ. Mat. Palermo, (2) 4, 33-47 (1955).
  • [2] L. Kuipers and H. Niederreiter: Uniform Distribution of Sequences. Wiley (1974).
  • [3] G. M. Petersen: Almost convergence and uniformly distributed sequences. Quart. J. Math., (2) 7, 188-191 (1956).
  • [4] I. Schoenberg: Ueber die asymptotische Verteilung reeller Zahlen modi. Math. Z., 28, 171-199 (1928).
  • [5] M. Tsuji: On the uniform distribution of numbers mod. 1. J. Math. Soc. Japan, 4, 313-322 (1952).
  • [6] H. Weyl: Ueber die Gleichverteilung von Zahlen mod. Eins. Math. Ann., 77, 313-352 (1916).
  • [7] N. Wiener: The quadratic variation of a function and its Fourier coefficients. J. Math. Phys., 3, 72-94 (1924).